×

Found 2,495 Documents (Results 1–100)

100
MathJax

Inverse function theorem on the class of holomorphic self-maps of a disc with two fixed points. (English. Russian original) Zbl 1492.30025

Russ. Math. Surv. 77, No. 1, 177-179 (2022); translation from Usp. Mat. Nauk 77, No. 1, 187-188 (2022).
MSC:  30C25 30C55 30C75
PDF BibTeX XML Cite
Full Text: DOI

Totally geodesics submanifolds of Riemann moduli spaces (after Eskin, McMullen, Mukamel, Wright). (Sous-variétés totalement géodésique des espaces de modules de Riemann [d’après Eskin, McMullen, Mukamel, Wright].) (French) Zbl 07554185

Séminaire Bourbaki. Volume 2019/2021. Exposés 1166–1180. Avec table par noms d’auteurs de 1948/49 à 2019/21. Paris: Société Mathématique de France (SMF). Astérisque 430, 407-424, Exp. No. 1178 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software